# SDR 6CBA2020112420200

- Difficulty date: November 24, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N125AF
- Make and model: Pilats PC24
- Aircraft serial: 125
- Aircraft time: 1,580 hours, 1,116 cycles
- Engine: Wilint FJ44
- Engine time: 1,580 hours, 1,116 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9598110151
- Part serial: 026017
- Condition: Cracked
- Location: Cockpit
- Part time: 1,227 hours, 845 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROBLEM: DURING FLIGHT FROM KTEB TO KBOS THE FLIGHT CREW REPORTED "COPILOT WINDOW BROKEN".  THE FLIGHT CREW DECIDED TO DIVERT/LAND AT THE ORIGINAL DESTINATION KBOS WITHOUT INCIDENT.  RESOLUTION: CONTRACT MX WAS CALLED TO THE AIRCRAFT FOR INSPECTION OF THE WINDSHIELD FOR FERRY FLIGHT TO KPSM WHERE REPLACEMENT COULD OCCUR.  THE INSPECTION REVILED THE COPILOT SIDE WINDOW WAS ONLY THE OUTER LAYER OF "GORILLA GLASS" AND FOUND SAFE FOR A FERRY FLIGHT TO KPSM, IAW PILATUS TM-24-003067.  THE AIRCRAFT FERRIED TO KPSM WITHOUT INCIDENT.  THE COPILOT RT WINDOW WAS REMOVED AND REPLACED, IAW AMM PC24--A-56-10-0002-00A-520A-A AND PC24--A-56-10-0002-00A-720A-A ALL FUNCTIONAL AND OPERATIONAL CHECKS WERE GOOD.
